# SDR AALA20161031014

- Difficulty date: October 27, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 46,004 hours, 18,695 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1FA011342
- Part serial: AH1035A
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH THE LANDING GEAR HANDLE WOULD NOT COME OUT OF THE "OFF" POSITION. LANDING GEAR EXTENDED USING MANUAL EXTENSION PROCEDURE.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED LANDING GEAR HANDLE IAW AMM 32-31-11, CABLE AND GEAR BOX ASSEMBLY IAW AMM 32-31-22, LANDING GEAR SELECTOR VALVE IAW AMM 32-31-51 AND CRANK LINK ASSEMBLY IAW AMM 32-31-51. ACCOMPLISHED LANDING GEAR CONTROL SYSTEM TEST IAW AMM 32-31-00-730-802.
